Asymptotics of the density of parabolic Anderson random fields

Hu, Y and Lê, K (2022) Asymptotics of the density of parabolic Anderson random fields. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 58 (1). pp. 105-133. ISSN 0246-0203



Keywords: Asymptotic behaviors near infinite and near zero; Density of the law of the solution; Gaussian process; Malliavin calculus; Multiplicative noise; Parabolic Anderson model; Right tail and left tail estimates; Stochastic heat equation
  • Accepted: 4 January 2021
  • Published (online): 2 February 2022
  • Published: February 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Feb 2023 10:47
Last Modified: 20 Feb 2023 12:02
Status: Published
Publisher: Institute of Mathematical Statistics
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online